Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Lump on the testicle. Concerned about cancer chances

Hello, I have a lump on my right testicle , right on the top pole, its is like a floppy BB pellet, I am going to see a gp tomorrow, i was just wondering if you give me any clues as to what it might be now, as just to make it easyier to sleep as i want to know what else it could be apart from cancer . ( i first really noticed it after having sex with my girlfriend i had a sharp pain in my right tesicle that the subdued after about 5 minutes so i felt around and found this lump)
Asked On : Thu, 10 Jan 2013
Answers:  1 Views:  22
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Oncologist, Radiation 's  Response
you should have a testicular ultrasound. chance of malignancy is very less as generally malignant testicular swelling is not associated with tenderness. you may be suffering from teticular torsion or epididymitis. consult with surgeon. Take care.
Answered: Wed, 23 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor